MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN VITOSS FOAM FLOW 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE.

STRYKER ORTHOBIOLOGICS-MALVERN VITOSS FOAM FLOW 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE.
Catalog Number 2102-1305
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a piece of 2102-1305, lot # b1310001 which was expired on 10/31/2016 was implanted into a patient on (b)(6) 2016.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; results: device history review indicated all devices accepted into final stock met specifications.Device evaluation could not be performed as no items were returned.Conclusion: based on the reported event and additional information gathered, the most likely cause of the reported event was determined to be user/hospital error.
 
Event or Problem Description

Brand Name
VITOSS FOAM FLOW 5CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE.
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key6148560
Report Number0002530131-2016-00018
Device Sequence Number16362914
Product Code MQV
UDI-Device Identifier00808232000375
UDI-Public(01)00808232000375
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2016
Device Catalogue Number2102-1305
Device Lot NumberB1310001
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1